# SDR YENA20141101240

- Difficulty date: November 1, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 2160
- Aircraft time: 43,558 hours, 15,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 006364
- Condition: No Test
- Location: Emergency Lights
- Part time: 23,346 hours, 8,060 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TC A320-33-51-00-710-003, FOUND 13WL EPSU FAILED CAPACITY TEST. R & R EPSU AT POSITION 13WL IAW AMM 33-51-38.  OPS CHECK GOOD.
